×

zbMATH — the first resource for mathematics

Positive solutions of nonlinear elliptic boundary value problems. (English) Zbl 0304.35047

MSC:
35J60 Nonlinear elliptic equations
35B05 Oscillation, zeros of solutions, mean value theorems, etc. in context of PDEs
35B20 Perturbations in context of PDEs
35B45 A priori estimates in context of PDEs
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Amann, H, On the number of solutions of nonlinear equations in ordered Banach spaces, J. functional analysis, 11, 346-384, (1972) · Zbl 0244.47046
[2] Ambrosetti, A; Rabinowitz, P, Dual variational methods in critical point theory and applications, J. functional analysis, 14, 349-381, (1973) · Zbl 0273.49063
[3] Berger, M, Stationary states for a nonlinear wave equation, J. mathematical phys., 11, 2906-2912, (1970) · Zbl 0201.12602
[4] Goncharov, G.M, On some existence theorems for the solutions of a class of nonlinear operator equations, Mat. zametki., 7, 229-237, (1970) · Zbl 0198.48102
[5] Hamilton, J.D, Noncompact mappings and cones in Banach spaces, Arch. rational mech. anal., 48, 153-162, (1972) · Zbl 0246.47063
[6] Krasnoselskii, M.A, Fixed points of cone-compressing or cone-extending operators, Soviet math. dokl., 1, 1285-1288, (1960) · Zbl 0098.30902
[7] Krasnoselskii, M.A, Positive solutions of operator equations, (1964), Noordhoff Groningen
[8] {\scM. G. Krein and M. A. Rutman}, “Linear operators leaving invariant a cone in a Banach space,” Amer. Math. Soc. Translation No. 26 (series 1). · Zbl 0030.12902
[9] Kuratowski, C, Sur LES espaces complets, Fund. math., 15, 301-309, (1930) · JFM 56.1124.04
[10] Miranda, C, Partial differential equations of elliptic type, (1970), Springer-Verlag New York · Zbl 0198.14101
[11] Nussbaum, R.D, The fixed point index and asymptotic fixed point theorems for k-set-contractions, Bull. amer. math. soc., 75, 490-495, (1969) · Zbl 0174.45402
[12] Nussbaum, R.D, The fixed point index for local condensing maps, Ann. mat. pura appl., 89, 217-258, (1971) · Zbl 0226.47031
[13] Nussbaum, R.D, Periodic solutions of some nonlinear autonomous functional differential equations, II, J. differential equations, 14, 360-394, (1973) · Zbl 0311.34087
[14] Nussbaum, R.D, Periodic solutions of some autonomous functional differential equations, Ann. mat. pura appl., 101, 263-306, (1974) · Zbl 0323.34061
[15] Pohožaev, S.I, Eigenfunctions of δu + λf(u) = 0, Soviet math. dokl., 6, 1408-1411, (1965) · Zbl 0141.30202
[16] Rabinowitz, P, Some global results for nonlinear eigenvalue problems, J. functional analysis, 7, 487-513, (1971) · Zbl 0212.16504
[17] Schwartz, J, Nonlinear functional analysis, (1965), Courant Institute of Mathematical Sciences New York
[18] Stampacchia, G, Equations elliptiques du second ordre à coefficients discontinus, (1966), Les Presses de l’Université de Montréal Montréal · Zbl 0151.15501
[19] Stein, E, Singular integrals and differentiability properties of functions, (1970), Princeton University Press Princeton, New Jersey · Zbl 0207.13501
[20] Zygmund, A, ()
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.